# SDR USAA2013020700025

- Difficulty date: February 7, 2013
- Submitted: February 7, 2013
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 49,141 hours, 20,582 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Line
- Condition: Unsecure
- Location: Evac Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANTS REPORT THAT THE MAIN CABIN DOOR IS DIFFICULT TO CLOSE AND MAKES A LOUD WHISTLING NOISE AT CRUISE ALTITUDE.  MAINTENANCE FOUND THE MOORING LINE FOR L1 DOOR SLIDE NOT SECURED TO GIRT BAR AND HANGING OUT IN AIRSTREAM.  SECURED LINE TO GIRT BAR.  L1 DOOR OPS NORMAL.
